Pain Reliever – Fever Reducer
Acetaminophen 160 mg per 5 mL Oral Suspension
- Made with the same effective acetaminophen as Children's Tylenol® Oral Suspension
- Temporarily reduces fever and provides temporary relief from a range of cold and flu symptoms
- Pediatricians prefer Genexa’s Kids’ Pain & Fever over Children’s Tylenol® Pain + Fever liquid products for their own children based upon comparing the ingredients
- No dyes, artificial sweeteners, artificial preservatives, or artificial fillers.